Skip to Content

Has anyone experienced a problem with elevated blood pressure from Savella?

Responses (1)

Rajive Goel 12 May 2010

Elevated blood pressure is a rare side effect of Savella (milnacipran HCl) Tablets, for more information please see this site: https://www.drugs.com/sfx/savella-side-effects.html Hope this helps?

janiegunn 12 May 2010

Thanks for your comment. Saw my pain dr. yesterday and in his office, my
blood pressure was 184/107. I freaked! However, I must say my blood pressure was 168/96 a few weeks ago when not yet on Savella. We feel it
may be coming from my Meloxicam (Mobic) or Gabapentin (Neurontin). Dropping Meloxicam today and see what happens. I have never had high
blood pressure except when delivering baby 29 yrs. ago!! Thanks.

Rajive Goel 13 May 2010

Take care, best of luck.

janiegunn 14 May 2010

Went to my internist today and she put me on a low dose of high blood pressure medication. Running alot of tests to try determine cause. Since it
started really before I got on Savella, I doubt it is the problem. Thanks.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions